# SDR QXEA200600615

- Difficulty date: February 19, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK, LEFT HAND NACELLE FIREWALL IS CRACKED AT STATION XN125, ZN0.0 AND YW166, VIEWED THROUGH PANEL 415AL.  REPAIRED IAW RD 8-54-806.
